Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizzy and sick after having local anesthetic for toenail removal?

Hey! I today had my toe nail removed and so it required 2 injections of a local anesthetic... When the anesthetic was injected, I felt dizzy and sick, but this went away after 10 minutes... about 2.5 hours after the surgery, I feel quite sick and get dizzy... Is this just a side effect of the anesthetic, so it will wear of through time? Or is it not normal... Thanks! Kieran.
Thu, 29 Apr 2021
Report Abuse
Dermatologist 's  Response
Hello,

It is due to side effect of anesthesia. Please be careful and next time inform your doctor that you feel dizzy with anesthesia as it can be life threatening.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Rahul Kumar, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Anesthesia


What causes dizzy and sick after having local anesthetic for toenail removal?

Hello, It is due to side effect of anesthesia. Please be careful and next time inform your doctor that you feel dizzy with anesthesia as it can be life threatening. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Rahul Kumar, Dermatologist